MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M1000

EBR SYSTEMS, INC. WISE CRT SYSTEM; M1000
Model Number M1000
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.
 
Event or Problem Description
During a follow-up visit on (b)(6) 2026, interrogation of the wise crt system demonstrated appropriate rv pace detection; however, no electrode tracking was observed.Biv pacing since implant was reported as (b)(4).Multiple troubleshooting and programming assessments were performed for over one hour, including evaluation of system parameters and patient posture, but electrode tracking and biv pacing could not be achieved.Edge counts initially reported since implant were elevated; however, acute edge counts during the evaluation were near 1 and did not appear to affect rv pace detection.Device diagnostics showed normal battery status and appropriate system measurements.Chest x-rays were requested to further assess the positioning and status of the system components.No adverse patient sequelae were reported.
 
Additional Manufacturer Narrative
The investigation for this case remains ongoing and has not yet been completed.A supplemental report will be submitted once the investigation is finalized and results become available.

Brand Name
WISE CRT SYSTEM
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key24736891
Report Number3013596742-2026-00018
Device Sequence Number9242580
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1000
Device Lot NumberP250295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/14/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown